# SDR AALA20004088

- Difficulty date: November 30, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Mount
- Condition: Out Of Tolerance
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND BORE IN MLG BEAM HOLE AT AFT TRUNNION BEARING MOUNT, INBOARD AFT HOLE IS OUT OF DESIGN LIMITS.  HOLE MEASURES 1.064 SHOULD BE 1.0625-1.0632.  VERIFY HOLE IS CRACK FREE.  FABRICATED 0S BUSHING TO HAVE INTERFERENCE FIT OF .0006-.0013.  REFER TO BOEING PRODUCTION DRAWING.  INSTALL BUSHING PER PRODUCTION DRAWING.  (M)
